# SDR RU3A2020101600033

- Difficulty date: October 16, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- Aircraft time: 17,364 hours, 8,993 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, CYCLED HANDLE GEAR CAME DOWN.  CORRECTION: REMOVED AND REPLACED LANDING GEAR HANDLE ASSEMBLY.
